

DIVISION ON ENGINEERING AND PHYSICAL SCIENCES AERONAUTICS AND SPACE ENGINEERING BOARD

Committee on NASA Mission Critical Workforce, Infrastructure, and Technology

Meeting No. 3

May 11-12, 2023

Glenn Research Center, 21000 Brookpark Road, Cleveland, Ohio Hybrid Site Visit ALL TIMES IN US EASTERN DAYLIGHT TIME (UTC-5:00)

AGENDA

KEY items to NOTE: Access to Operational Facilities

- Shoes must cover the entire foot. No high heels.
- Full-length trousers or slacks are required. Dresses, skirts, and/or shorts are prohibited.
- If you are experiencing any symptoms of illness, do not come on site.
- Regardless of local conditions, mask requirements, whether indoors or outdoors, or vaccination status, if you feel more comfortable wearing a mask, that will be respected.

Ms. Raye Sledge, Chief of Staff Cell Phone: (216) 280-3842 Ms. Kathy Zona, Executive Protocol Officer Cell Phone: (216) 630-7159

THURSDAY, MAY 11, 2023

OPEN SESSION

LIVE-STREAMED FOR PUBLIC ACCESS - <u>https://vimeo.com/event/3365699</u>

12:00 PM	Arrive at the Main Gate Building 154, show your driver's license and receive your visitor badge. Proceed to the Main Gate Guard Booth checkpoint and show the visitor badge. Drive to the Mission Integration Center (MIC) Building 162 rear Parking Lot. (Display badges at all times while on the center, please keep your visitor badges for the following day.)		
12:55 PM	Convene in open session at MIC Building 162, Room 302		
12:55 PM	Welcome and Introductions	Mr. Norm Augustine, Committee Chair	
1:00 PM	NASA Glenn Research Center – Welcome / Overview (30-minute discussion)	Dr. Jimmy Kenyon, Center Director	
1:30 PM	Break (10-minutes)		
1:40 PM	Listening Session 1: AST Supervisory/Mid-Career (45-minute listening session and discussion)		

2:25 PM	Break (10-minutes)	
2:35 PM	Listening Session 2: Technicians/COR (45-minute listening session and discussion)	
3:20 PM	Tour begins of NASA-Glenn facilities at Lewis Field <u>(Members of public, see the "**" below for more information)</u> (Note: in-person tours will not be livestreamed) Manufacturing Facility Building 50 , Presenter: Mr. Jeff Brown Central Processing Systems Building 64 , Presenter: Mr. John DeGreeny	
4:40 PM	Reconvene at MIC Building 162, Room 302	
4:45 PM	Visit with Chief Technologist and OCIO (30-minute listening session and discussion)	Dr. Kurt Sacksteder, Center Chief Technologist Mr. Tony Facca, OCIO

FRIDAY, MAY 12, 2023

OPEN SESSION LIVE-STREAMED FOR PUBLIC ACCESS - <u>https://vimeo.com/event/3365705</u>

8:00 AM	Arrive at MIC building; convene in open session at MIC Building 162, Room 302		
8:15 AM		Dr. Jimmy Kenyon, Center Director Ms. Dawn Schaible, Deputy Center Director Mr. Laurence Sivic, Associate Center Director Mr. Bryan Smith, Director of Facilities, Test and Manufacturing Brig Gen (USAF, ret) David Stringer, Director of Armstrong Test Facility Mr. Steven Dykeman, Director of GRC Human Resources Office Mr. Timothy McCartney, Director of Aeronautics Dr. Rickey Shyne, Director of Research and Engineering Directorate Dr. Michael Barrett, Director of Space Flight Systems Directorate Mr. Tony Facca, Deputy Director of Chief Information Officer	
9:00 AM	Tour begins of NASA-Glenn facilities at Lewis Field (via bus)** (Note: in-person tours will not be livestreamed) Armstrong Test Facility (virtual tour) , Presenter: Brig Gen (USAF, ret) David Stringer, Director of Armstrong Test Facility Solar Electric Propulsion and Fission Surface Power Building 301 Presenter: Dr. Mike Barrett, Mr. Dave Jacobson, Mr. Lee Mason AeroSpace Communications Facility Building 333 , Presenter: Ms. Jackie Houts, Ms. Dawn Emerson		
11:00 AM	Reconvene at MIC Building 162, Room 302	2	
11:05 AM	Listening Session #4: Early Career (45-minute discussion)		
11:50PM	Move into closed session and lunch		

OPEN SESSION LIVE-STREAMED FOR PUBLIC ACCESS - <u>https://vimeo.com/event/3365705</u>

12:45 PM	Convene in open session at MIC Building 162, Room 302		
12:50 PM	Listening Session #5: Labor (20-minute discussion)		
1:10 PM	Tour begins of NASA-Glenn facilities (via bus, pick up RSB Building 1 (Note: in-person tours will not be livestreamed) Engine Research Building, Test Cells SE-Wing Building 5 Presenter: Mr. Tim McCartney, Ms. Gwynn Severt 10X10 Wind Tunnel Building 86 , Presenter: Mr. Tim McCartney, Mr. Tony Doglio	164, front entrance)**	
2:45 PM	Return to Building 162, Room 302		
2:50 PM	NASA GRC Closing Remarks and Senior Leadership Q&A (45-minute listening session and discussion)	Dr. Jimmy Kenyon, Center Director	
This mee during this, and o drawn nor will red prematurely.	brmation is provided for any members of the general public who may be in attendance tring is being held to gather information to help the committee in its charge. This comm ther public meetings, in an effort to inform its work. Although opinions may be stated a commendations be made. Observers who draw conclusions about the committee's work	ittee will examine the information and material obtained nd lively discussion may ensue, no conclusions are being k based on this meeting's discussions will be doing so	
Furtherm	nore, individual committee members often engage in discussion and questioning for the	specific purpose of probing an issue and sharpening an	

Furthermore, individual committee members often engage in discussion and questioning for the specific purpose of probing an issue and sharpening an argument. The comments of any given committee member may not necessarily reflect the position he or she may actually hold on the subject under discussion, to say nothing of that person's future position as it may evolve in the course of the project. Any inference about an individual's position are therefore also premature.
**If you would like to join the meeting in-person, please contact the staff officer Christopher Jones (cijones@nas.edu) by noon on Tuesday, May 9 to arrange attendance and further details.

NOTES FOR PRESENTERS

Your presentation may not include unpublished data, ITAR controlled and/or other sensitive information.

At some point a staff member will be asking you to sign a consent form allowing us to use your presentation, specifically to post it on our website.